# SDR ASOA03072

- Difficulty date: February 21, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 4955 - DURING CLIMB-OUT FROM DFW-AEX, AT APPROXIMATELY 25,000 FT CABIN PRESSURIZATION STARED TO CLIMB RAPIDLY.  THE CREW MADE AN EMERGENCY DESCENT AND LEVELED OFF AT APPROXIMATELY 9,000 FEET.  THE AIRCRAFT LANDED SAFELY IN AEX.  S/D - MAINTENANCE RE-INSTALLED THE LOOSE CARGO DOOR SEAL INTO ITS RETAINERS.  PRESSURIZATION AND OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
